# SDR F3LA2013052200858

- Difficulty date: May 8, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 31,463 hours, 15,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK.  AFT GALLEY FLOORBEAM AT FRAME 66 APPROX Y1292 HAS LIGHT CORROSION. R & R FLOORBEAM IAW SRM 51-42-11, PARA 5 AND 6.B.  ACFT SCHEDULED TO GO BACK INTO SERVICE.
